# SDR AWXA0000993

- Difficulty date: November 27, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 18 AND ROW 3 INOP. SPLICED BROKEN WIRES AT THE SEATS, OPS CHECKS GOOD
